Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A new type of concentration solutions for a singularly perturbed elliptic problem


Authors: E. N. Dancer and Shusen Yan
Journal: Trans. Amer. Math. Soc. 359 (2007), 1765-1790
MSC (2000): Primary 35J65
Published electronically: November 22, 2006
MathSciNet review: 2272148
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of positive solutions concentrating on some higher dimensional manifolds near the boundary of the domain for a nonlinear singularly perturbed elliptic problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35J65

Retrieve articles in all journals with MSC (2000): 35J65


Additional Information

E. N. Dancer
Affiliation: School of Mathematics and Statistics, University of Sydney, NSW 2006, Australia
Email: normd@maths.usyd.edu.au

Shusen Yan
Affiliation: School of Mathematics, Statistics and Computer Science, The University of New England, Armidale, NSW 2351, Australia
Email: syan@turing.une.edu.au

DOI: http://dx.doi.org/10.1090/S0002-9947-06-04386-8
PII: S 0002-9947(06)04386-8
Received by editor(s): January 27, 2005
Published electronically: November 22, 2006
Additional Notes: The work of the first author was partially supported by ARC
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.